Usage: Adults: 1 - 1 ½ capsule (650mg - 975mg paracetamol) Every 4-6 hours when necessary [not to exceed 6 capsules (3900mg paracetamol) a day unless it is determined by a doctor].
Do not exceed the recommended dose. The lowest dose is needed to achieve the effectiveness that should be used.
Make sure to not take it more often than every 4 hours.
Taking too much paracetamol can cause serious harm to the liver.
Do not use this medicine if patient is taking any prescription or non-prescription of other medicines that contains paracetamol to treat pain, fever, cold and flu symptoms, or to help with sleep.
Always read and follow the label.
Make sure to not take more than 4000mg of Paracetamol a day.
If the pain lasts for more than 3 days, please see a doctor.
Not recommended for children under 12.
How to Take: Oral administration.